A spectral theory for nonautonomous difference equations
Research output: Contribution to book/Conference proceedings/Anthology/Report › Conference contribution › Contributed › peer-review
Contributors
Details
| Original language | English |
|---|---|
| Title of host publication | New Trends in Difference Equations. Proceedings of the Fifth International Conference on Difference Equations |
| Editors | S. Elaydi |
| Publisher | Taylor & Francis |
| Pages | 45-55 |
| Number of pages | 11 |
| ISBN (print) | 0-415-28389-2 |
| Publication status | Published - 2002 |
| Peer-reviewed | Yes |
External IDs
| ORCID | /0000-0003-0967-6747/work/220700545 |
|---|